# SDR PAYA95A4009

- Difficulty date: March 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4207G
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 083
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLIGHT ATTENDANTS RT SEAT TRACK.  REPLACED SEAT TRACK SECTION.  (W)
